BibTeX record journals/ijar/ShakibaH16

download as .bib file

@article{DBLP:journals/ijar/ShakibaH16,
  author    = {Ali Shakiba and
               Mohammad Reza Hooshmandasl},
  title     = {Data volume reduction in covering approximation spaces with respect
               to twenty-two types of covering based rough sets},
  journal   = {Int. J. Approx. Reason.},
  volume    = {75},
  pages     = {13--38},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ijar.2016.04.002},
  doi       = {10.1016/j.ijar.2016.04.002},
  timestamp = {Fri, 21 Feb 2020 13:12:32 +0100},
  biburl    = {https://dblp.org/rec/journals/ijar/ShakibaH16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics